# SDR DALA2024073007605

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0468082) INITIAL INSPECTION: DENT ON FRAME STA 500D AND BTW S26L AND S25L AT FWD CARGO COMP. REPAIRED PER B737-800 SRM 53-30-07-2R PROCEDURE 1 REPAIR 1.
